# SDR CALA2018081701807

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 23,792 hours, 3,032 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING A 4C CHECK ON THE APU DOOR AT BOTH HINGE POINTS.  A TEMPORARY REPAIR WAS PERFORMED IAW ECRA 4915-01081.
